Relieves minor aches and pains while helping you fall asleep, and is non-habit forming when used as directed.
Active Ingredients (in each caplet)Acetaminophen 500 mg...Purpose: Pain RelieverDiphenhydramine HCL 25 mg...Purpose: Nighttime Sleep Aid Carnauba Wax, Crospovidone, FD&C Blue No. 1 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Do not take more than directed (see overdose warning).Adults and children 12 years and over:Take 2 caplets at bedtime.Do not take more than 2 caplets of this product in 24 hours.Children under 12 years:Do not use. Store between 20-250C (68-770F).Do not use if carton is opened or neck wrap or foil inner seal imprinted with "Tylenol" is broken or missing.
Always refer to the actual package for the most accurate information